Alert archive / Alabama / Flash Flood Warnings in 2024
Flash Flood Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 1, 2024, 2:29 AM CDT for Mobile County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2024, 2:29 AM CDT (07:29 UTC)
- Expired
- Jun 1, 2024, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Mobile County, AL
The radar
The Mobile radar (KMOB), 24 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 2:51 AM CDT | FLASH FLOOD | 1 Wnw Cochrane Bridge, AL | Water over roadway at Paper Mill Rd near the Kimberly Clark plant. One vehicle stranded in flood water with driver on top of vehicle. Report relayed via Mobile Traffic on social media. |
| Jun 1, 4:06 AM CDT | FLASH FLOOD | 1 Wsw Downtown Mobile, AL | Flooding at Government St and Scott St with a vehicle stranded in the flood waters. Flooding also reported on Broad St at St. Francis St. Report relayed via Mobile Traffic on social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
917
WGUS54 KMOB 010729
FFWMOB
ALC097-011000-
/O.NEW.KMOB.FF.W.0016.240601T0729Z-240601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
229 AM CDT Sat Jun 1 2024
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Central Mobile County in southwestern Alabama...
* Until 500 AM CDT.
* At 229 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Downtown Mobile, Midtown Mobile, Prichard, Saraland, Chickasaw,
I65 And I165, I65 And AL 158, I10 And I65, Plateau, North Mobile,
Whistler, Tacon, Eight Mile, Mertz, Akka, Forest Hill, Neshota,
Mackies, Navco and West Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3086 8795 3085 8793 3081 8794 3081 8799
3077 8802 3075 8802 3077 8799 3079 8797
3076 8798 3075 8798 3074 8798 3073 8801
3071 8801 3073 8798 3059 8805 3062 8819
3083 8816
FLASH FLOOD...RADAR INDICATED
$$
MM1 follow-up statement
349
WGUS74 KMOB 010958
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
458 AM CDT Sat Jun 1 2024
ALC097-011008-
/O.EXP.KMOB.FF.W.0016.000000T0000Z-240601T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mobile AL-
458 AM CDT Sat Jun 1 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING
FOR CENTRAL MOBILE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 PM CDT Saturday for
portions of southwest Alabama and northwest Florida.
&&
LAT...LON 3086 8795 3085 8793 3081 8794 3081 8799
3077 8802 3075 8802 3077 8799 3079 8797
3076 8798 3075 8798 3074 8798 3073 8801
3071 8801 3073 8798 3059 8805 3062 8819
3083 8816
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at May 31, 11:53 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 31, 11:53 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1153 PM CDT Fri May 31 2024
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1153 PM CDT Fri May 31 2024
Showers and storms will increase in coverage overnight into
Saturday morning with associated decreased ceilings and visbys.
MVFR to IFR ceilings and visbys will be possible in and around
showers and thunderstorms. /13
&&
.PREV DISCUSSION... /issued 834 PM CDT Fri May 31 2024/
..New UPDATE...
UPDATE...
Issued at 833 PM CDT Fri May 31 2024
Upper level storm system over the MO/KS border this evening has
its axis extending southward to across LA. This has set up a
favorable diffluent pattern in the high level geo-potential
height field over MS and AL. In the low levels, high pressure to
the east is allowing for a well established southerly flow to
allow deep Gulf moisture to open up and spread northward. At the
surface, a quasi-stationary front was draped from central TX up
into the Mid South and southeast into AL. To the south of the
boundary, convective outflows that have moved in from earlier
storms over LA, along with contributions from aloft are providing
a focus for ascent and thus forecasters are seeing scattered
showers and storms this evening lifting northwest over the
interior. Southward to the coast, activity has been more isolated.
Radar has not shown much depth to the storms over the interior as
they track north and away from the better instability which
resides along the coast. Rain rates though are a few inches
per/hour in better defined radar returns but with storm motion
from 15 to 25 mph, residence time over any one area is too limited
for water concerns. Probability of precipitation this evening
remains unchanged at 30-50% interior to 20% coast. Rain chances to
increase after midnight as better upper support moves in from the
west. There is a small, marginal risk of severe storms over MS in
zone of modest CAPE but lower shear. A general storm outlook is
east into AL/northwest FL. /10
PREV DISCUSSION... /issued 631 PM CDT Fri May 31 2024/
.New AVIATION...
AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Fri May 31 2024
A mix of cloud bases to start the period, most at VFR categories
which anticipate to hold through much of the evening. Some
isolated pockets of convection over the interior was lifting
northwest at 15 knots. There are indications during the predawn
hours Saturday of shra/tsra spreading in from the west. Cigs/vsby
lower to MVFR categories with approach of tsra. /10
PREV DISCUSSION... /issued 222 PM CDT Fri May 31 2024/
New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Saturday)
Issued at 222 PM CDT Fri May 31 2024
Upper-level ridging, currently near the AL/GA border, will
continue pushing toward the east through the period. This ridge
will strengthen and become more amplified late tonight and into
tomorrow as it approaches and moves into the western Atlantic.
Looking upstream, a weak shortwave impulse over Mississippi is
pushing northeastward, moving along the western periphery of the
ridge. The bulk of the showers and storms associated with this
feature will likely remain to our west, although as subsidence
from the ridge moves away from the region, cannot rule out the
development of isolated to scattered showers and storms,
especially over portions of southeast Mississippi and interior
southwest Alabama (PoPs around 20-30 percent) given the weak
forcing, modest instability, and increasing moisture. The
remainder of the area should remain mostly dry for the rest of the
day, although an isolated shower or storm cannot be ruled out
(PoPs elsewhere around 10-20 percent). Highs today will reach the
upper 80s to low 90s.
For tonight and into tomorrow, the pattern becomes much more complex
as a shortwave trough moves into the Lower Mississippi River Valley,
and eventually into the Tennessee River Valley. Several more robust
shortwave impulses begin to ride along the base of the trough,
helping to provide plenty of large-scale forcing across the area.
Additionally, at the surface, outflow boundaries from the previous
storms over Mississippi/Louisiana look to slowly push into our area.
The first of the main impulses will approach the area tonight,
helping to initiate scattered to numerous storm development,
especially over the western half of the area where the outflow
boundaries will be located. By the morning and into the early
afternoon, convective coverage looks to become more widespread
across the entire local area as the impulses continue to move
overhead. Instability tonight is expected to increase rather
quickly, with a few CAMs suggesting CAPE values generally around
1500 to 2500 J/kg prior to storm initiation. Deep layer shear out
ahead of the storms looks rather meager, however, shear values
should begin to increase (to around 25-35 knots) during the morning
hours from the west. This increase in shear may allow for storms to
organize into multicellular clusters (one or two supercells cannot
be ruled out) and eventually into an MCS as the shear punches into
the developing storms. Therefore, cannot rule out storms capable of
producing severe winds in excess of 60 mph. Due to this risk, a
marginal risk of severe storms is in place across the entire local
area. At this point, due to the developing LLJ remaining well to our
north (and therefore weak low level shear in place), no tornadoes
are expected. Additionally, storms will also be capable of producing
high rainfall rates which could lead to some localized or nuisance
type flooding especially given the high PWATs and slower storm
motions. Coverage may begin to lower by the middle to latter part of
the afternoon, but this depends on how worked over our environment
becomes after our late night/morning rounds of storms.
Lows tonight will range from the upper 60s inland to the mid 70s a
long the coast. Highs tomorrow should only reach the low to mid 80s
due to the widespread rainfall and cloud cover. A moderate risk of
rip currents tonight will increase to a high risk tomorrow. /96
SHORT TERM...
(Saturday night through Monday night)
Issued at 222 PM CDT Fri May 31 2024
An upper trof which extends from near the Great Lakes to the north
central Gulf coast gradually weakens while continuing into the
western Atlantic during the period. A series of shortwaves progress
across the forecast region through the period, though the shortwaves
will be stronger during the Saturday night into Sunday time frame. A
surface ridge over the southeastern states weakens through Monday
night but nevertheless maintains a moist southerly flow over the
forecast area, with precipitable water values typically ranging from
1.75-2.0 inches. Have gone with chance pops Saturday night and
chance to likely pops for Sunday as the series of stronger
shortwaves move across the area, then slight chance to chance pops
follow for Monday as the series of shortwaves weaken. May see a few
strong storms develop early Saturday evening. Lows Saturday night
range from the mid 60s inland to the lower 70s at the coast then
trend a bit warmer through Monday night to range from the upper 60s
inland to the lower/mid 70s near the coast. Highs on Sunday will be
in the lower to mid 80s and highs on Monday will be in the upper 80s
to around 90. A high risk of rip currents is expected for Saturday
night through Sunday night, then a moderate risk follows for Monday
and Monday night. /29
LONG TERM...
(Tuesday through Friday)
Issued at 222 PM CDT Fri May 31 2024
An upper trof over the northern and central Plains steadily
amplifies while spreading into the eastern states, and an associated
surface low passes well to the north and brings a weak cold front
through the forecast area Thursday afternoon into Thursday night.
Plenty of deep layer moisture remains in place over the forecast
area through Thursday with some modestly drier air flowing into the
region Thursday night but looks to recover on Friday. Forcing looks
to be limited over the area Tuesday and Wednesday so have gone with
dry to slight chance pops, then slight chance to chance pops follow
for Thursday as the front moves into the area. Have gone with slight
chance pops for Friday due in part to some uncertainty with the
timing of the frontal passage. /29
MARINE...
Issued at 222 PM CDT Fri May 31 2024
A moderate southeasterly flow is expected through much of the
weekend. Winds will occasionally become strong late tonight and
into Saturday morning and exercise caution headlines will likely
become necessary for this period. By late Sunday into the early
part of next week a lighter onshore flow returns to the marine
area. Waves and seas increase over the weekend as well before
subsiding early next week. /96
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 72 83 70 84 71 88 72 89 / 60 90 50 60 20 20 20 20
Pensacola 74 82 73 84 73 86 74 87 / 60 90 50 50 20 20 10 10
Destin 74 82 74 84 75 86 75 87 / 40 80 40 40 10 20 10 10
Evergreen 69 81 66 84 67 90 68 91 / 40 90 50 60 20 20 20 20
Waynesboro 69 83 67 84 68 88 69 92 / 60 90 40 70 20 30 20 20
Camden 68 81 67 83 67 88 69 91 / 40 90 50 60 20 30 20 20
Crestview 69 83 67 86 67 90 67 91 / 30 80 40 60 10 20 10 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 7 AM CDT Saturday through late Sunday
night for ALZ265-266.
FL...High Rip Current Risk from 7 AM CDT Saturday through late Sunday
night for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 1, 12:05 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
1205 AM CDT Sat Jun 1 2024
FLZ205-206-010545-
Okaloosa Inland FL-Okaloosa Coastal FL-
1205 AM CDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN OKALOOSA COUNTY THROUGH
1245 AM CDT...
At 1205 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Niceville, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crestview and Niceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3048 8641 3057 8666 3093 8659 3093 8639
3051 8639
TIME...MOT...LOC 0505Z 201DEG 23KT 3059 8648
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 1, 12:32 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
1232 AM CDT Sat Jun 1 2024
ALZ261-010615-
Mobile Inland AL-
1232 AM CDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MOBILE COUNTY
THROUGH 115 AM CDT...
At 1232 AM CDT, Doppler radar was tracking a strong thunderstorm over
Satsuma, moving north at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Satsuma, Citronelle, Creola, Axis, Mount Vernon, and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3085 8816 3109 8823 3109 8797 3107 8796
3108 8794 3105 8794 3103 8796 3102 8793
3093 8795 3088 8798 3087 8798 3088 8797
3087 8797 3085 8796 3084 8796
TIME...MOT...LOC 0532Z 182DEG 14KT 3084 8809
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 1, 12:33 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Mobile AL
1233 AM CDT Sat Jun 1 2024
ALZ060-FLZ205-010615-
Covington AL-Okaloosa Inland FL-
1233 AM CDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COVINGTON AND
NORTHEASTERN OKALOOSA COUNTIES THROUGH 115 AM CDT...
At 1233 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Crestview, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Florala, Baker, Laurel Hill, and Lockhart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3099 8639 3076 8639 3077 8669 3099 8671
3100 8669 3100 8670 3114 8670 3113 8632
3099 8632
TIME...MOT...LOC 0533Z 180DEG 19KT 3085 8653
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 1, 1:09 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
109 AM CDT Sat Jun 1 2024
ALZ261-263-010700-
Mobile Inland AL-Mobile Central AL-
109 AM CDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
200 AM CDT...
At 109 AM CDT, Doppler radar was tracking a strong thunderstorm over
I10 And I65, or near Tillmans Corner, moving north at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw,
Satsuma, Creola, I65 And I165, I65 And AL 158, and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3060 8818 3090 8821 3090 8793 3089 8792
3089 8796 3088 8798 3086 8797 3088 8795
3085 8796 3088 8793 3081 8797 3080 8796
3081 8799 3079 8796 3079 8799 3077 8799
3078 8797 3077 8797 3059 8804
TIME...MOT...LOC 0609Z 183DEG 15KT 3063 8813
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 1, 1:19 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 AM CDT Sat Jun 1 2024
MSZ078-010700-
Stone MS-
119 AM CDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL STONE COUNTY THROUGH 200
AM CDT...
At 119 AM CDT, Doppler radar was tracking a strong thunderstorm near
McHenry, or 12 miles south of Wiggins, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins, Perkinston, and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8916 3089 8904 3084 8895 3068 8903
3068 8924
TIME...MOT...LOC 0619Z 212DEG 13KT 3068 8919
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:01 PM CDT | Special Weather Statement | MOB | Clarke | 44 min |
| Jun 1, 12:32 AM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jun 1, 12:33 AM CDT | Special Weather Statement | MOB | Covington | 42 min |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 21 min |
| Jun 1, 1:09 AM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Jun 1, 1:30 AM CDT | Flood Watch | MOB | Baldwin, Mobile | 13 hr |
| Jun 1, 1:36 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 1, 1:52 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| Jun 1, 1:59 AM CDT | Areal Flood Advisory | MOB | Mobile | 30 min |
| Jun 1, 2:13 AM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 1, 2:36 AM CDT | Special Weather Statement | MOB | Choctaw | 39 min |
| Jun 1, 2:55 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 1, 3:02 AM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 1, 3:05 AM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| Jun 1, 3:08 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 1, 3:22 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Jun 1, 3:40 AM CDT | Special Weather Statement | MOB | Baldwin | 50 min |
| Jun 1, 3:52 AM CDT | Areal Flood Advisory | MOB | Baldwin | 4 hr |
| Jun 1, 4:05 AM CDT | Special Weather Statement | MOB | Washington | 40 min |
| Jun 1, 4:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Jun 1, 4:39 AM CDT | Small Craft Advisory | MOB | 8 hr | |
| Jun 1, 4:49 AM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 1, 4:57 AM CDT | Areal Flood Advisory | MOB | Baldwin | 5 hr |
| Jun 1, 5:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Jun 1, 6:34 AM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 1, 6:35 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 1, 7:23 AM CDT | Special Marine Warning | MOB | 82 min | |
| Jun 1, 7:55 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 1, 8:44 AM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jun 1, 8:52 AM CDT | Special Marine Warning | MOB | 68 min | |
| Jun 1, 9:01 AM CDT | Special Marine Warning | MOB | 59 min | |
| Jun 1, 9:47 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 1, 11:41 AM CDT | Special Marine Warning | MOB | 64 min |
Nearby
Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.